# SDR RAIA0010003

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145082
- Aircraft time: 4,132 hours, 3,383 cycles
- Engine: Allsn AE3007A
- Engine time: 1,691 hours, 1,364 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 2306590
- Condition: Odor
- Location: Right Engine
- Part time: 915 hours, 787 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

6305-BOS- CREW REPORTS STRONG SMELL IN COCKPIT AND CABIN.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE FUEL NOZZLES.
